# SDR FDEA201909072130

- Difficulty date: September 7, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - LEADING EDGE LOWER SURFACE NUMBER 16 SLAT TRACK CUTOUT SKIN AT XOS 1009 FOUND CRACK.  RIGHT WING - LEADING EDGE LOWER SURFACE NUMBER 16 SLAT TRACK CUTOUT SKIN CRACK AT XOS 1009 REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 7 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
